# SDR DALA2017101007401

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 82,171 hours, 36,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT WILL NOT INDICATE. INSTALLED NEW SLIDE LIGHT ASSEMBLY AT THE R1 DOOR IAW WDM 25-66. OPS NORMAL.
